MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; 1LYR TRY 16FR 10ML 100% SILI UM SNAP

MEDLINE INDUSTRIES, LP MEDLINE; 1LYR TRY 16FR 10ML 100% SILI UM SNAP
Catalog Number URO175816
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
Nursing education shared that they continue to get complaints from nurses about the sterile gloves ripping in the foley catheter kits.Nurses have come accustomed to bringing an additional pair of sterile gloves when they use these kits because the gloves in the kit are ripping so frequently.
 
Additional Manufacturer Narrative
It has been reported that nursing education continue to get complaints from nurses about the sterile gloves ripping in the foley catheter kits.Nurses have come accustomed to bringing an additional pair of sterile gloves when they use these kits because the gloves in the kit are ripping so frequently.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
1LYR TRY 16FR 10ML 100% SILI UM SNAP
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key25237544
Report Number1417592-2026-01532
Device Sequence Number10534565
Product Code OHR
UDI-Device Identifier10193489987461
UDI-Public10193489987461
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberURO175816
Device Lot Number25IBQ428
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown